# SDR QR9R202510170003

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9790
- Aircraft time: 3,779 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sensor
- Part number: FSC211
- Part serial: 2018
- Condition: Out Of Limits
- Location: Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

GEN AMPS INDICATIONS WERE 25-35 OFF OF EACH OTHER. #1 INDICATED 10-15 AMPS, #2 INDICATED 30-40 AMPS. AFTER AVIONICS CYCLED PITOT HEAT ON AND OFF, THE AMPS BEGAN FLUCTUATING 10-20 AMPS EACH. DURING SHUTDOWN AT IDLE THE AMPS INDICATED ONLY 5 AMPS DIFFERENCE. REMOVED AND REPLACED #1 CURRENT SENSOR IAW AMM 24-30-00, 4-6. T/F MOC COMPLETED GOOD.
